MathSciNet Relay Station
MathSciNet bibliographic data
MR1104789 (92c:14022) 14H30 (11G30 14H25 14H40)
Abramovich, Dan; Harris, Joe Abelian varieties and curves in $W\sb d(C)$. Compositio Math. 78 (1991), no. 2, 227–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement